# SDR USAASB99049

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336US
- Make and model: Boeing 737301
- Aircraft serial: 23233
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SYR - MAINTENANCE FOUND THE LEFT OVERWING EMERGENCY EVACUATION LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY.  OPERATIONAL CHECK GOOD.  (M)
